# SDR SWIA201541580

- Difficulty date: October 31, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 18,879 hours, 13,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 26R BETWEEN BS 333 - 364 REQUIRES REPLACEMENT.  REMOVED AND INSTALLED NEW STRINGER IAW SRM.  PRESSURIZATION LEAK CHECKED GOOD.
